Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Ricardo Estrada and Ram P. Kanwal
Title: Asymptotic analysis. A distributional approach
Additional book information: Birkhäuser, Basel and Boston, MA, 1994, ix + 258 pp., ISBN 0-8176-3716-8, $49.50

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Jochen Brüning
Affiliation: Humboldt-Universität zu Berlin, Institut für Mathematik
Email: bruening@mathematik.hu-berlin.de
Journal: Bull. Amer. Math. Soc. 35 (1998), 233-241
DOI: https://doi.org/10.1090/S0273-0979-98-00751-4
Review copyright: © Copyright 1998 American Mathematical Society